# SDR IPXA2016041502140

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,437 hours, 12,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 ALERT DURING EMERGENCY LIGHT TEST.   R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01. OPS CHECKED GOOD.
